Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 16, Number 4
HTML articles powered by AMS MathViewer

An imbedding theorem for connected $3$-manifolds with boundary
B. G. Casler PDF
Proc. Amer. Math. Soc. 16 (1965), 559-566
On the differentiability of affine and projective transformations
F. Brickell PDF
Proc. Amer. Math. Soc. 16 (1965), 567-574
On the topology of $\textrm {EIII}$ and $\textrm {EIV}$
Lawrence Conlon PDF
Proc. Amer. Math. Soc. 16 (1965), 575-581
A note on compact transformation groups with a fixed end point
Hsin Chu PDF
Proc. Amer. Math. Soc. 16 (1965), 581-583
An example in Čech cohomology
Daniel S. Kahn PDF
Proc. Amer. Math. Soc. 16 (1965), 584
A new proof of the Bonice-Klee theorem
John R. Reay PDF
Proc. Amer. Math. Soc. 16 (1965), 585-587
Order convergence and topological convergence
Ralph E. DeMarr PDF
Proc. Amer. Math. Soc. 16 (1965), 588-590
Intrinsic characterizations of tangent spaces
Howard Osborn PDF
Proc. Amer. Math. Soc. 16 (1965), 591-594
The dual of the flabby is the bar
James A. Schafer PDF
Proc. Amer. Math. Soc. 16 (1965), 594-598
Cellular subcomplexes of piecewise-linear manifolds
Richard E. Chandler PDF
Proc. Amer. Math. Soc. 16 (1965), 599-600
Metric-dependent dimension functions
K. Nagami and J. H. Roberts PDF
Proc. Amer. Math. Soc. 16 (1965), 601-604
On the subdifferentiability of convex functions
A. Brøndsted and R. T. Rockafellar PDF
Proc. Amer. Math. Soc. 16 (1965), 605-611
A translation of the normal Moore space conjecture
R. H. Bing PDF
Proc. Amer. Math. Soc. 16 (1965), 612-619
The chromatic polynomial of the truncated icosahedron
D. W. Hall, J. W. Siry and B. R. Vanderslice PDF
Proc. Amer. Math. Soc. 16 (1965), 620-628
Uniqueness theorems for convolution-type equations
D. J. Newman PDF
Proc. Amer. Math. Soc. 16 (1965), 629-634
Definite and quasidefinite sets of stochastic matrices
Azaria Paz PDF
Proc. Amer. Math. Soc. 16 (1965), 634-641
On the inversion invariance of invariant means
R. G. Douglas PDF
Proc. Amer. Math. Soc. 16 (1965), 642-644
On measure and other properties of a Hamel basis
R. B. Darst PDF
Proc. Amer. Math. Soc. 16 (1965), 645-646
Effective inseparability for sequences of sets
A. H. Lachlan PDF
Proc. Amer. Math. Soc. 16 (1965), 647-653
Stone-Weierstrass theorems for the strict topology
Christopher Todd PDF
Proc. Amer. Math. Soc. 16 (1965), 654-659
Weak limits of powers of a contraction in Hilbert space
S. R. Foguel PDF
Proc. Amer. Math. Soc. 16 (1965), 659-661
A peculiar Banach function space
G. L. Seever PDF
Proc. Amer. Math. Soc. 16 (1965), 662-664
A moment problem in $L_{1}$ approximation
Charles R. Hobby and John R. Rice PDF
Proc. Amer. Math. Soc. 16 (1965), 665-670
On unitary equivalence of Hilbert-Schmidt operators
Don Deckard and Carl Pearcy PDF
Proc. Amer. Math. Soc. 16 (1965), 671-675
Generalized eigenvalues of automorphisms
M. A. Akcoglu and R. V. Chacon PDF
Proc. Amer. Math. Soc. 16 (1965), 676-680
Partially isometric Toeplitz operators
Arlen Brown and R. G. Douglas PDF
Proc. Amer. Math. Soc. 16 (1965), 681-682
On Cauchy’s functional equation
Wolfgang B. Jurkat PDF
Proc. Amer. Math. Soc. 16 (1965), 683-686
Some Hilbert space extremal problems
Marvin Rosenblum PDF
Proc. Amer. Math. Soc. 16 (1965), 687-691
Factor sets for doubly stochastic operators on a Hilbert space
Richard Sinkhorn PDF
Proc. Amer. Math. Soc. 16 (1965), 692-695
A note on semigroups of operators on a locally convex space
K. Singbal-Vedak PDF
Proc. Amer. Math. Soc. 16 (1965), 696-702
On recursively defined orthogonal polynomials
T. S. Chihara PDF
Proc. Amer. Math. Soc. 16 (1965), 702-710
The qualitative behavior of a nonlinear Volterra equation
J. J. Levin PDF
Proc. Amer. Math. Soc. 16 (1965), 711-718
Open sets of conservative matrices
I. David Berg PDF
Proc. Amer. Math. Soc. 16 (1965), 719-724
Differential operators approximately of the form $(1-(1/W(x)) d/dx)^{n}$
Erling William Chamberlain PDF
Proc. Amer. Math. Soc. 16 (1965), 725-730
A class of Riemann surfaces
Thomas A. Atchison PDF
Proc. Amer. Math. Soc. 16 (1965), 731-738
The adjoint of a differential operator with integral boundary conditions
Allan M. Krall PDF
Proc. Amer. Math. Soc. 16 (1965), 738-742
Perturbation of a Sturm-Liouville operator by a finite function
Richard C. Gilbert PDF
Proc. Amer. Math. Soc. 16 (1965), 743-746
Meromorphic functions on certain Riemann surfaces
Mitsuru Ozawa PDF
Proc. Amer. Math. Soc. 16 (1965), 747-752
On the eigenvalues of a matrix which commutes with its derivative
Nicholas J. Rose PDF
Proc. Amer. Math. Soc. 16 (1965), 752-754
Some classes of regular univalent functions
R. J. Libera PDF
Proc. Amer. Math. Soc. 16 (1965), 755-758
A hypergeometric mean value
B. C. Carlson PDF
Proc. Amer. Math. Soc. 16 (1965), 759-766
Second order linear and nonlinear differential equations
J. J. Gergen and F. G. Dressel PDF
Proc. Amer. Math. Soc. 16 (1965), 767-773
A linear generalization of Gronwall’s inequality
D. Willett PDF
Proc. Amer. Math. Soc. 16 (1965), 774-778
A remark on the general summability theorem
T. Kawata PDF
Proc. Amer. Math. Soc. 16 (1965), 779-783
Free groups, Hirsch-Plotkin radicals, and applications to geometry
L. Auslander and E. Schenkman PDF
Proc. Amer. Math. Soc. 16 (1965), 784-788
Injective modules under change of rings
Ernst Snapper PDF
Proc. Amer. Math. Soc. 16 (1965), 788-790
On powers of real numbers $(\textrm {mod}\ 1)$
David G. Cantor PDF
Proc. Amer. Math. Soc. 16 (1965), 791-793
Generalized quotient rings
Fred Richman PDF
Proc. Amer. Math. Soc. 16 (1965), 794-799
On associative division algebras of prime degree
A. A. Albert PDF
Proc. Amer. Math. Soc. 16 (1965), 799-802
Concerning the commutator subgroup of a ring
W. E. Baxter PDF
Proc. Amer. Math. Soc. 16 (1965), 803-805
The number of coprime chains with largest member $n$
R. C. Entringer PDF
Proc. Amer. Math. Soc. 16 (1965), 806-810
On the content of polynomials
Fred Krakowski PDF
Proc. Amer. Math. Soc. 16 (1965), 810-812
Simply invariant subspaces and generalized analytic functions
T. P. Srinivasan PDF
Proc. Amer. Math. Soc. 16 (1965), 813-818
Irrational power series. III
L. J. Mordell PDF
Proc. Amer. Math. Soc. 16 (1965), 819-821
Grushko’s theorem
Roger C. Lyndon PDF
Proc. Amer. Math. Soc. 16 (1965), 822-826
Generalized functions of symmetric matrices
Marvin Marcus and Morris Newman PDF
Proc. Amer. Math. Soc. 16 (1965), 826-830
Normal subgroups of the modular group which are not congruence subgroups
Morris Newman PDF
Proc. Amer. Math. Soc. 16 (1965), 831-832
On the Diophantine equation $x^{p}+y^{p}=cz^{p}$
Taro Morishima and Takeo Miyoshi PDF
Proc. Amer. Math. Soc. 16 (1965), 833-836
An exact sequence in Galois cohomology
Dock Sang Rim PDF
Proc. Amer. Math. Soc. 16 (1965), 837-840
Correction and supplement to the paper “The direct product of right singular semigroups and certain groupoids”
T. Tamura, R. B. Merkel and J. F. Latimer PDF
Proc. Amer. Math. Soc. 16 (1965), 841
A proof of the martingale convergence theorem
Richard Isaac PDF
Proc. Amer. Math. Soc. 16 (1965), 842-844
Perfect null sets in compact Hausdorff spaces
R. B. Darst PDF
Proc. Amer. Math. Soc. 16 (1965), 845
On the undecidability of power series fields
James Ax PDF
Proc. Amer. Math. Soc. 16 (1965), 846